# SDR ASAA2022010537090

- Difficulty date: January 5, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,704 hours, 15,343 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004440
- Condition: Faulty
- Location: #2 Engine
- Part time: 52,625 hours, 15,960 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 GEN OFF BUS LIGHT ILLUMINATED AFTER START-WOULD NOT EXTINGUISH DESPITE SEVERAL ATTEMPTS TO SELECT #2 GEN ON. GROUNDED - YES. GCU SHOWS IDG FAULT. RESTORED #2 IDG AND OPERATED ENGINE. #2 IDG DOES NOT TAKE THE BUS. ON SHUTDOWN IDG LIGHT ON GCU REMAINS ON.  REF B737-800 FIM 24-21 TASK 806 SUSPECT IDG. REMOVED AND REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11 PERFORMED IDG OPS CHECKS REF AMM 24-11-00-700-803 OPS CHECK GOOD.
